# SDR A6WA200340054

- Difficulty date: April 17, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Accelerometer
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 70 KNOTS, OBSERVVED N2 ENGINE VIBE 'ICON' ON NR 1 ENGINE BTMS.  ALL GREEN BANDS ON ABORTED TAKEOFF.  PERFORMED PARTIAL ENGINE BORESCOPE.  NO DAMAGE NOTED.  REMOVED AND REPLACED NR 1 ENGINE ACCELEROMETER.  NO DEFECTS NOTED.  (M)
